MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 130 DEG ANGD BLADE PL 4 HOLES/60/60-SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 130 DEG ANGD BLADE PL 4 HOLES/60/60-SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Model Number 283.42S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device history review - this lot met all visual and packaging and sterility criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a hardware removal procedure due to bone healing.The doctor scheduled a removal of an angled blade plae and the patient had a proximal femur correction on a previous date.Patient was healed and no longer needed the implanted hardware.Removal was very uneventful and had no patient consequence.This report is for one (1) 130 deg angled blade plate 4 holes/60mm/60mm-sterile.This is report 1 of 5 for complaint (b)(4).

Brand Name
130 DEG ANGD BLADE PL 4 HOLES/60/60-SILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11835200
Report Number2939274-2021-02383
Device Sequence Number4491688
Product Code KTW
UDI-Device Identifier10886982179845
UDI-Public(01)10886982179845
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K914546
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number283.42S
Device Catalogue Number283.42S
Device Lot Number6976000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;